# SDR VNAA2010021000004

- Difficulty date: February 6, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 12,586 hours, 12,548 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT ENGINE BLEED AMBER CAUTION MESSAGE IN FLIGHT AFTER DEPARTURE FROM FAY EN ROUTE TO CLT.  AIRCRAFT DIVERTED TO CAE AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  RESULTS OF THE CHECKS WERE SATISFACTORY AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
